is this normal swelling or too much filler? (photos)
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 8
Bad swelling VS. too much filler in Lip
Dr. Peter A. AldeaMemphis, TN
Thank you for your question and photo. It is too early to determine your final result as it takes up to 2 weeks for any swelling and bruising to resolve. You can ice your lips to help resolve swelling and take Arnica to help resolve bruising faster. If you are unhappy with your final results you can have the filler dissolved with an enzyme known as hyaluronidase. Please follow up with injector in 2 weeks for an evaluation. Best of Luck!
Lip Swelling/Bumps After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
You might also like...
This is most likely to be swelling and bruising, especially if you took aspirin beforehand. Some patients swell much more than others particularly the upper lip. Use as much ice as possible and give it two weeks for the swelling to completely resolve. At that point any adjustments can be done.
Your question has limited information but I would say that your swelling is more than usual and probably not from the filler but from a reaction to it. In your situation I sometimes prescribe Prednisone. Even without this, It will likely subside within a few days but I would urge you to see a board-certified dermatologist to have it analyzed. If a board-certified dermatologist was your injector this will be an easy thing for you to do. If your injector was not connected with a medical office you'll probably need to contact a Dermatologist.Good luck with this. Dr. Adriene Stewart MD nF AAD
Overfill vs. swelling
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.